# SDR AALA971356

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1130, RBL 8 INCH, LOWER FORWARD LEG OF CABIN FLOOR BEAM CORRODED AT NUTPLATE.  REMOVED CORROSION AND INSTALLED REPAIR STRAP PER ESO 11697 DATED 7-22-97.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
